# SDR DALA2024121611739

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 65,377 hours, 46,864 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD EXIT SIGN OVER FWD F/A SEAT IS INOPERATIVE. ALSO, 4 EXIT LIGHTS ON AFT CATWALK ARE INOPERATIVE. MAINTENANCE REPLACED THE FWD EMERGENCY EXIT SIGN (L2-790). ALL LIGHTS ASSOCIATED WITH BATTERY PACK B5-260 ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK PER B717 AMM 33-51. PAX CABIN EEPL CHECK OK. AFT ACCESSORY COMPARTMENT EEPL REMAIN INOPERATIVE. FOUND NO POWER COMING FROM PLUG P1-260 PIN 9 TO TERMINAL BLOCK S3-559 STUD 1. FOUND WIRE SHORT ON WIRE E9405-519-16 BETWEEN PLUG P1-6028 AND SPLICE P1-3803. REPAIRED WIRE C9302-255-16 PER B717 SWPM 20-10. REPLACED EMERGENCY POWER SUPPLY PER B717 AMM 33-51. REPLACED CATWALK LIGHT L2-845 AND CONNECTORS. REPLACED CONNECTORS P1/R5-3804, P1/R5-3803, P1/R5-3805, AND P1/R5-3806 AS WELL PER B717 WDM 33-51-14. ALL EEPL CHECK GOOD. (LP #6621480)
